MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-MF-025
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm amplatzer septal occluder was successfully implanted without issue.On (b)(6) 2025, the device was found to have embolized into the abdominal aorta.Percutaneous retrieval was performed to remove the device.The patient remained stable and will recover.A follow-up procedure was discussed to close the asd.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of migration or expulsion of device (device embolization) was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information received, the cause of the reported device embolization could not be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances as the device was retrieved percutaneously.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm amplatzer septal occluder was successfully implanted without issue.On 02 jun.2025, the device was found to have embolized into the abdominal aorta.Percutaneous retrieval was performed to remove the device.The patient remained stable and will recover.A follow-up procedure was discussed to close the asd.

Brand Name
AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22346471
Report Number2135147-2025-03475
Device Sequence Number8573310
Product Code MLV
UDI-Device Identifier00811806010298
UDI-Public(01)00811806010298(17)290630(10)10422293
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ASD-MF-025
Device Catalogue Number9-ASD-MF-025
Device Lot Number10422293
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexFemale